MAUDE Adverse Event Report: NOVADAQ TECHNOLOGIES PINPOINT CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

NOVADAQ TECHNOLOGIES PINPOINT CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number PC9002
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was image loss during procedure.The procedure was completed successfully with no reports of adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: "no picture is displayed.There is a loose connection.Even after switching off and on and re-plugging the camera, no picture was displayed at times." probable root cause: based on the event description, it is believed the failure was caused by a faulty camera cable.When the camera cable sustains physical internal damage it can be difficult to observe visually and lead to intermittent signal transmission as reported.No further investigation can be conducted without product return.The device was not returned for investigation and the reported failure mode was not confirmed.The reported failure mode will be monitored for future re occurrence.For information and warnings related to the proper use and maintenance of this device, please reference and adhere to information presented in the associated product ifu.The device manufacturer date is not known.H3 other text : 81.

Brand Name
PINPOINT CAMERA HEAD
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia V5A 4 W2
CA  V5A 4W2
MDR Report Key8714593
Report Number3012345110-2019-00007
Device Sequence Number2522968
Product Code GCJ
UDI-Device Identifier00858701006551
UDI-Public00858701006551
Combination Product (Y/N)N
PMA/510(K) Number
K150956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPC9002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer05/23/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1